# SDR SWAA960466

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD GALLEY DOOR LOWER AFT CORNER INSIDE DOUBLER CRACKED.  REPAIRED WITH NEW DOUBLER PER BOEING SRM.
